Analysis of accumulated rounding errors in autoregressive processes
Weiming Li and
Z. D. Bai
Journal of Time Series Analysis, 2011, vol. 32, issue 5, 518-530
Date: 2011
References: Add references at CitEc
Citations: View citations in EconPapers (5)
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:32:y:2011:i:5:p:518-530
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782
Access Statistics for this article
Journal of Time Series Analysis is currently edited by M.B. Priestley
More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().